Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Bleeding and Clotting Disorders

Bruising

09/09/2010

Question:

I am taking Prednisone, NSAID, and Asperine. I know that they can cause easy bruising. I have bruises that I don`t know where they came from and the smallest little touch I bruise. What else besides my medications can cause easly unknown brusing? How do I know if it is not something that needs to be checked by my doctor?

Answer:

All of the medications that you are taking can lead to easy bruising. The other things that can contribute to the bruising are a low platelet count, as well as other medical conditions and aging which can affect the connective tissue.

I would encourage you to check with your physician if you think the bruising that you are having is excessive.

For more information:

Go to the Bleeding and Clotting Disorders health topic, where you can:

Response by:

Spero R Cataland, MD Spero R Cataland, MD
Associate Professor of Clinical Internal Medicine
College of Medicine
The Ohio State University